Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 359-372
http://dx.doi.org/10.1155/S0161171293000444

Dirichlet summations and products over primes

21 Wurruk Avenue, Preston, Victoria 3072, Australia

Received 3 June 1991; Revised 1 July 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey B. Campbell, “Dirichlet summations and products over primes,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 359-372, 1993. doi:10.1155/S0161171293000444